Alert archive / Arkansas / Flash Flood Warnings in 2000
Flash Flood Warning 6, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 5, 2000, 11:45 PM CDT for 4 counties in Arkansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 5, 2000, 11:45 PM CDT (04:45 UTC)
- Expired
- May 6, 2000, 1:45 AM CDT
- In force
- 2 hr
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties
Counties Cleveland County, AR, Dallas County, AR, Grant County, AR, Jefferson County, AR
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 4.8 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1609 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1147 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KLZK 060448 FFWLZK ARC025-039-053-069-060645- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 1145 PM CDT FRI MAY 5 2000 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLASH FLOOD WARNING FOR... CLEVELAND COUNTY IN SOUTHEAST ARKANSAS SOUTHEAST GRANT COUNTY IN CENTRAL ARKANSAS JEFFERSON COUNTY IN SOUTHEAST ARKANSAS SOUTHEAST DALLAS COUNTY IN SOUTHWEST ARKANSAS * UNTIL 145 AM CDT * AT 1140 PM CDT...DOPPLER WEATHER RADAR SHOWED AN AREA OF THUNDERSTORMS FROM AROUND PINE BLUFF SOUTHWEST TO FORDYCE...MOVING VERY SLOWLY TO THE EAST. 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN IN THESE AREAS. WITH ADDITIONAL RAINFALL...FLASH FLOODING IS LIKELY TO OCCUR. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF YOU ENCOUNTER WATER ACROSS A ROAD...TURN AROUND AND GO THE OTHER WAY. 46 D
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 5, 9:55 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, May 5, 9:55 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 955 PM CDT FRI MAY 5 2000 FORECAST ON TRACK WITH SCATTERED TO NUMEROUS SHOWERS/THUNDERSHOWERS ADVERTISED AHEAD OF SLOW MOVING SYSTEM ALOFT IN WESTERN ARKANSAS. SYSTEM WILL MOVE NORTH AND EAST NEXT COUPLE OF DAYS...WITH RAIN CHANCES GRADUALLY DECREASING. BY SUNDAY...WITH LESS CLOUDS/LITTLE OR NO PRECIPITATION...TEMPERATURES IN MOST AREAS WILL CLIMB INTO THE 80S. COLD FRONT WILL ARRIVE FROM WEST BY TUESDAY WITH NEXT CHANCE OF RAIN. (46) .LIT...NONE.
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 10:10 PM CDT | Severe Thunderstorm Warning | LZK | Ouachita | 35 min |
Nearby
Flash Flood Warnings in Arkansas, 2000Every flash flood warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.